MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LNR, +5LAT, 36MM G2-52/54MM CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER

EXACTECH, INC. NV GXL LNR, +5LAT, 36MM G2-52/54MM CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER
Model Number 136-36-52
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Osteolysis (2377)
Date of Event 04/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.D10.Concomitants: 4343627 170-36-00 - biolox delta femoral head 36mm od, +0mm.4284798 180-01-52 - nv crown cup clstr hole 52mm group 2.4317553 180-65-20 - alteon 6.5mm screw, 20mm.3706124 180-65-35 - alteon 6.5mm screw, 35mm.4291326 188-00-08 - wedge plasma s/o sz 8.
 
Event or Problem Description
As reported via legal documentation, a patient had left hip replacement surgery on (b)(6) 2016.They subsequently underwent left hip revision surgery on (b)(6) 2023, approximately 6 years 10 months after their primary procedure.(b)(6) 2023 op report states that there was some mild osteolysis around the rim of the acetabulum, but the stem was well fixed and retained.The trunnion of the femoral head was noted to be in good condition.The acetabular liner had significant wear, some cracking along the superior rim of the acetabulum.The cup was well fixed and in good position.The central hole and around the rim did not indicate significant osteolytic defects; bone grafting was not needed.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
H10.Updated/additional information ¿ d5.G1.G2.G4.H6.The most likely cause for the revision reported due to prosthesis wear is a combination of risk factors including, use error, implant positioning, implant size selection, and patient factors may have also been a contributing factor to the early prosthesis wear.However, this cannot be not confirmed with the information provided; devices were not returned.There is no other information available.These devices are used for treatment not diagnosis.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, e4 (remove erroneous entry from initial report), h6: clinical code, component code, type of investigation and investigation findings.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
NV GXL LNR, +5LAT, 36MM G2-52/54MM CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
matt collins
3523782617
MDR Report Key17275471
Report Number1038671-2023-01574
Device Sequence Number14348746
Product Code LZO
UDI-Device Identifier10885862024329
UDI-Public10885862024329
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/30/2021
Device Model Number136-36-52
Device Catalogue Number136-36-52
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2023
Supplement Date Received by Manufacturer02/23/2024
04/09/2026
Initial Report FDA Received Date07/06/2023
Supplement Report FDA Received Date04/02/2024
04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/31/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1729-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age61 YR
Patient SexFemale